Remarks on analytic smoothing effect for the Schrödinger equation

T. Ozawa, K. Yamauchi

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We study analytic smoothing effect of solutions to the Schrödinger equation with Cauchy data decaying exponentially at infinity. The domain of analyticity in the space variables of solutions is described under weight conditions on the data in terms of the corresponding supporting function. The domain of analyticity in the time variable is characterized by means of weight conditions of Gaussian type on the data. A generalization of various isometrical identities related to the analytic smoothing effect is introduced.

Original languageEnglish
Pages (from-to)511-524
Number of pages14
JournalMathematische Zeitschrift
Volume261
Issue number3
DOIs
Publication statusPublished - 2009 Mar 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Remarks on analytic smoothing effect for the Schrödinger equation'. Together they form a unique fingerprint.

  • Cite this